# SDR 4DPA2023041600001

- Difficulty date: April 16, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 41,392 hours, 32,668 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

N15574/N949JX-ISSUE-CREW REPORTED BAGGAGE DOOR OPEN EICAS INDICATION AT 1000FT DURING CLIMB. CORR ACTION- MX INITIALLY DEFERRED IT AND FIX ULTIMATELY WAS ADJUSTING THE BAGGAGE DOOR INDICATION MICROSWITCH OPS TEST GOOD.
